Doctor insights on: 5 hour energy drink stomach cramps
My boyfriend drank a monster energy drink today and now has severe pain in his stomach. He says it feels like he has to #2 but just can't. Help?
I took an aspirin with speed energy drink and a very very small amount of vodka, should I really be concerned if my stomach is feeling a bit weak?
Temp & amount: Some people r not able 2 drink ice cold water & prefer tap or room temp. Try these options 2 see if one is more tolerable. Also the amount, don't drink a liter in an hour, spread ur intake over the day in smaller amounts. Some find flavor is more tolerable. There r many no cal additives that give flavor with no cals. ...Read more
When I drink water from a bottle that is at room temp, I become nauseous & sometimes get mild stomach cramps. This doesn't happen with cold water. Why?
Ulcers, possible: If you have black bm's, or throw up coffee ground like stuff, you need a prompt eval by your doc. I would take this complaint serious. ...Read more
Hello doc I have stomach cramps and cramps everywhere I train hard twice a day I drink plenty of water around 4800 liters per day please help stil get?
Dilution: You may be diluting your serum sodium by drinking so much water and not enough salt if you are perspiring excessively during your workouts. You may also be low in magnesium and potassium all of which could explain so much cramping of muscles. Drink some tomato juice with salt sprinkled in it to replenish some of theses elements in your body. You could take 400 mgs of magnesium as well. ...Read more
I have been having some bad stomach cramps anytime I eat or drink something, my stool is soft and a very light green color. Is worth being worried?
Been nauseous last 2 days when I eat or drink. Accompanied by stomach cramps and gas. What's going on?
13 month old baby drinks regular whole milk and have stomach cramps afterwards what other milk is good for a developing baby?
Almond: After age one people do not need more than 16 ounces of milk a day. I am not a fn of dairy...And clearly this 13 month old is not either- it is making baby ill. I like almond, rice, coconut or hemp milk. They contain less protein than goat, soy, or cow mlik so be sure baby is also eating food. Baby should not be "drinking" his/her calories and should be eating food. ...Read more
Not good: I have to admit I have used them occasionally, but I don't recommend them. Some are better than others, but they all have a lot of things in them that aren't very good for you and there is no quality control to guarantee they have exactly what it says on the label. Many of them have extremely high levels of caffeine. ...Read more
I drank two energy drinks and ate lots of chocolate + candy. Now my chest burns really badly and my stomach is turning! What is going on?
Could be caffeine OD: Some energy drinks have relatively modest amounts of caffeine, and some have quite a bit. Chocolate also has caffeine in it, and I don't know what kind of candy you are talking about. I would cut way back on your caffeine intake, and if these symptoms are still bothering you, see your doctor or go to an urgent care center to have your pulse and blood pressure checked etc. ...Read more
I took 3 5hour energy drinks at once.2hrs later I felt sick to my stomach and vomit. I was pale, &it felt like all the blood went down. Wat it did to me?
Side effects: Two possibilities: 1-caffeine overdose (each 5hr energy has over 200mg of caffeine), it causes nausea, dizziness, nervousness, irritability, cold sweats, dehydration, even sometimes seizure!, 2-Niacin Flush (each 5hr energy has 30mg of Niacin-just a supplement, overdose happens with 50mg), it causes blood rush to the skin with burning and tingling of the chest and low blood pressure and dizziness ...Read moreSee 1 more doctor answer
Hyper: Prednisone already makes many people feel "bouncy". Throw in a stimulant and you may not feel well at all. You may also get indigestion or stomach pain. Prednisone is an anti inflammatory medication and energy drinks often contain lots of caffeine. The combination may be too much for your stomach, too. ...Read more
Caffeine & sugar: Read labels. Your "energy" drink likely contains a fair amount of caffeine & loads of sugar calories. Have you noticed how you "crash" after the caffeine and sugar wear off a few hours after drinking the product? Instead, eat healthy, get plenty of sleep, and exercise--you'll not only feel better and well rested but your daily performance and outlook will improve. ...Read more
I drank an energy drink 12 hours ago. I still have my heart pumping and im still shaking. What do I do to stop my heart going so fast? : (
Heart pumping?: It is better to go to er to make sure nothing serious is going on, good luck. ...Read more
Okay: Yes it is okay to take benadryl 2 hours after having an energy drink. Benadryl does make some people drowsy. The energy drink may contain caffeine that makes many alert. So if you are taking the benadryl for sleep, it might not be effective. Benadryl will still be effective if you are taking it for congestion. ...Read more
Can U drink Alcohol?: Absolutely not.Get a more detailed answer ›
I am 32 years old, active and healthy but today when I drank a monster energy drink I instantly got chest pain and have had it for a few hours. Should I go to the er?
I vote YES: It's hard to tell what is causing the chest pain (may or may not be the heart). One's own doctor, if available, can offer advice and may want to do an EKG to see how the heart is doing (presuming the pain is mild). If no personal doctor is available, then the ER would be a place to go. If the chest pain is moderate or severe, calling 911 right away would be wise (in case there is heart problem) ...Read more
I drank a rockstar energy drink four hours ago before skateboarding for three hours and I just took a nyquil and I want to know if im gonna die or not?
No-at least not soon:
Like all of us, you will die sooner or later (hopefully not for 70-80 years) but what you took will not kill you.
The energy drink has some caffeine which is stimulating and the Nyquil has a cough suppressant and antihistamine that can make you drowsy, but the combination will not kill you. ...Read more
I had the 2 way flu. I lost 5 pounds in 13 hours. Now three days later I have terrible bloating, and stomach cramps. How long will this last?
When to get checked: Vomiting and now bloating means you need to get evaluated. Dehydration with this length of illness and vomiting can be easily treated with IV fluids. Left unattended, this can get serious. Good idea to go to ER, minor ER or your doc, and take a friend for support. Be well. ...Read more
Drinks: Neither syrup or drink are recommended the syrup may have been pulled from the market and heart attacks and death have been reported with the syrup ...Read more